MAUDE Adverse Event Report: US ENDOSCOPY ROTH NET; ROTH NET POLYP RETRIEVAL

US ENDOSCOPY ROTH NET; ROTH NET POLYP RETRIEVAL
Model Number 00711150
Medical Device Problem Codes Difficult to Remove (1528); Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device subject of the reported event is not available for evaluation.Without the return or inspection of the device, an exact cause cannot be determined.The instructions for use for the roth net polyp retrieval states, "do not use if the device is damaged or if the packaging has been compromised.Save the device and packaging and contact your local steris endoscopy product specialist.Short strokes, 1"-1.5" (2.5cm - 3.8cm) in length, are recommended throughout device passage to avoid sheath kinking.The following conditions may not allow the roth net device to function properly: (1) advancing the handle to the open position with too much speed or force, (2) attempting to pass or open the device in an extremely articulated endoscope, (3) attempting to actuate the device in an extremely coiled position and/or (4) actuating the device when the handle is at an acute angle in relation to the sheath." the device history record was reviewed for the subject lot and no abnormalities were noted.A complaint review was performed and confirmed the event to be isolated for the subject lot.Steris offered in-service training on the proper use and operation of the roth net polyp retrieval; however, the user facility has declined.No additional issues have been reported.
 
Event or Problem Description
The user facility reported that the net to their roth net polyp retrieval detached from the device and had to be removed from the patient.User facility personnel had to utilize another device to finish the procedure resulting in a short delay.The procedure was completed successfully, no report of injury.

Brand Name
ROTH NET
Common Device Name
ROTH NET POLYP RETRIEVAL
Manufacturer (Section D)
US ENDOSCOPY
5976 heisley road
mentor 44060
Manufacturer (Section G)
US ENDOSCOPY
5976 heisley road
mentor OH 44060
Manufacturer Contact
coletta cohara
5976 heisley road
mentor 44060
4404130648
MDR Report Key22109374
Report Number1528319-2025-00044
Device Sequence Number7023014
Product Code FDI
UDI-Device Identifier00724995182670
UDI-Public(01)00724995182670(11)241204(17)271204(10)11598892
Combination Product (Y/N)N
Initial Reporter CountryCA
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/29/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number00711150
Device Catalogue Number00711150
Device Lot Number(10)11598892
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2025
Initial Report FDA Received Date05/29/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured12/04/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown